# SDR REXA99015

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403BH
- Make and model: Saab SF340A
- Aircraft serial: 340A060
- Engine: Ge CT75A2
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Box
- Part number: 6044T35P01
- Condition: Worn
- Location: Lt Engine
- Part time: 24,671 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB, LEFT PROPELLER OIL PRESSURE LIGHT ILLUMINATED FOLLOWED BY ENGINE RPM DECREASE AS THE PROPELLER BLADE ANGLE INCREASED TOWARD THE FEATHER POSITION.  THE ENGINE WAS SHUTDOWN AND THE PROPELLER MANUALLY FEATHERED IAW APPROPRIATE CHECKLIST.  A SINGLE ENGINE LANDING WAS ACCOMPLISHED WITHOUT INCIDENT.  FOUND THE GEAR TEETH ON THE PROPELLER GEARBOX OIL LUBE AND PITCH CONTROL PUMP WORN.  REMOVED AND REPLACED LEFT ENGINE.  (M)
